# SDR VNAA202301160002

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10311
- Aircraft time: 27,337 hours, 20,709 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR COMPLY WITH SB 670BA53040C.  COMPLIED WITH SB 670BA-53-040 FUSELAGE CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR SEE ATTACHED SB FOR DETAILS OF WORK PERFORMED.
